MAUDE Adverse Event Report: COM-DA HEALTHCARE CO DRIVE; SHOWER CHAIR

COM-DA HEALTHCARE CO DRIVE; SHOWER CHAIR
Model Number RTL12505
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified on an incident involving a bath safety device on (b)(6).While using the unit the patient fell in bathtub exacerbating an existing broken ankle.On (b)(6) the end-user's mother reported "my son went to the doctor and had a plaster cast put on his leg at the appointment that we discussed , however he is experiencing some further issues and has to return to the doctor on (b)(6) 2021 to address the pain and try to find the cause of the increased difficulty at this time ".The patient was prescribed tramadol for pain.The unit has not been returned for evaluation and no additional information is available at this time.Drive devilbiss healthcare is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an accident involving a shower chair on (b)(6)2021.The end user's mother reported that while her son was using the chair in the shower following surgery to repair a broken ankle, it collapsed, causing his ankle injury to be exacerbated.Upon drive's follow up on (b)(6) 2021, the end user's mother reported that her son is experiencing further problems with his ankle and is seeking further medical treatment.A photograph of the chair shows that two of the plastic legs of the chair broke off at the point they insert into the chair's seat.The root cause of the breakage is not yet determined.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
SHOWER CHAIR
Manufacturer (Section D)
COM-DA HEALTHCARE CO
1, jinzhao street, w distrit
no. 6 workshop ii
zhongshan city, guangdong,
CH 
MDR Report Key13656724
Report Number2438477-2022-00012
Device Sequence Number17376063
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
Report Date (Section F) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2021
Device Age6 MO
Event Location Home
Date Report to Manufacturer03/08/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexFemale
Patient Weight113 KG
Date Report Sent to FDA03/07/2022